Doctor insights on:
What Can I Do For Stopped Up Sinuses Other Than Nasal Spray
Stopped Up Sinuses: Nasal sprays are the most effective treatment for stopped up sinuses, commonly nasal steroid sprays and antihistamines. Saline flushes may also be helpful. If they are not working well, consider allergies or an anatomic problem. Sometimes, just lying down may lead to nasal congestion. Lots of causes: http://www.Twinlakesent.Com/sinus_disease.Html. ...Read moreSee 1 more doctor answer
Sinuses are air filled spaces in the head that have several proposed functions: 1. They serve as shock absorbers in cases of head trauma 2. Lighten the skull 3. Humidify and filter the air while also producing mucus 4. Play a role in vocal resonance. The head contains 4 paired sinus cavities: maxillaries (cheek) under the eyes, ethmoids(between the eyes), frontals (above ...Read more
My sis gave my some nasal spray to take for my dizziness, she seems to think its my sinuses. will sinuses cause dizziness nauseated and blurry. dr?
See Below: Chronic sinus inflammation can cause a sensation of light headedness when it is flared-up. However, if you feel like the room is spinning or feel like you are going to black out, that is not allergies. You should never use a medication that is not recommended for you by a licensed healthcare provider. See your doctor to get appropriate care. ...Read moreSee 1 more doctor answer
Can i take fluticasone nasal spray, fexofenadine, & diphenhydramine at the same time? My sinuses are really bothering me.
Not really: Fluticasone is a nasal steroids spray that works to decrease the allergic inflammation in one's nose and subsequently decreased one's nasal allergy symptoms. A decongestant, for example pseudphed, is a vaso constrictor, that shrinks blood vessel that ultimately shrinks the nasal mucosa. ...Read more
My sinuses keep closing up will not stay open longer then 3-4 hours using Mucinex (guaifenesin) and afrin nasal spray with menthol close to a year?
Rhinitis: You have developed rhinitis medicamentosa due to the use of the nasal spray decongestants. There is treatment to help you discontinue use of the decongestant sprays, as you will unlikely be able to quit cold turkey. You may have an underlying problem like allergic rhinitis or hay fever that will need to be treated to keep you well. See your doctor or a board certified allergist or ENT for help. ...Read more
I have tried antihistamines & triamcinolone nasal spray but I still feel like my sinuses are very congested and face feels swollen. What could it be?
Sinusitis: Sinusitis or a "stuffy nose" is notoriously difficult to treat. Some patients respond more favorably to different intranasal corticosteroids such as mometasone. Other people get benefit from intranasal anticholinergics such as ipraptroprium. Best of luck :) ...Read moreSee 1 more doctor answer
Can someone tell me how long will my dependence on nasal spray last after i stopped using it for good?
I have been getting a sudden stinging sensation in my nose and it comes and goes, i've also recently stopped using a nasal spray. ?
What kind?: Need to know what kind of nasal spray you were using and for what condition. I can only guess that it is possible that if you were using a steroid nasal spray for nasal allergies, stopping it would lead to recurrence of symptoms- but it is hard to say more without more information. ...Read more
Hi, i had rhinitis medicamentosa, I have stopped using nasal spray for 2 weeks now my nose was recovering but now getting worse, why?
Something else?: Maybe you have allergies, URI or something else which is getting worse. Rebound congestion usually occurs soon after stopping the vasoconstricting rx. You are on the nasal steroid spray which is appropriate . Make sure you are using it everyday. ...Read moreSee 2 more doctor answers
I'm having post nasal drip. I've taken anti histamines and also used nasal spray for 10 days. The PND has reduced but not completely stopped. What should i do?
I heard a loud whistle from ONE nostril as I breathed out a few times. I used nasal spray,so it stopped. But should I be worried? Never heard that b4.
Nasal congestion: It is likely that something has caused that nostril to swell up causing the whistling. This may be from a cold or from allergy depending on the duration of the symptoms. If from allergy, then you likely have had some congestion for some time and developed whistling when the congestion worsens. If this has been present for more than 2 weeks and bothersome to you, see doctor. ...Read more
What is best approach to treating allergy-related stopped up ear(s)/eustachian probs? Antihistamine? Nasal spray? Decongestant?
I used Mucinex (guaifenesin) nasal spray (in my nose) to releave pressure pain in my ears. Now my ears feel stopped up, and still hurt.
Stop it: Mucinex (guaifenesin) nasal spray can cause worsening of nasal congestion if used excessively and can have you completely blocked up. Stop using it and start using a saline nasal spray. Over the counter decongestants can alleviate your ear congestion. If no change, see an allergist. ...Read more
- Talk to a doctor live online for free
- What can you do for a stopped up ear?
- What else can i do to relieve pain in my knee other than pain medication?
- What can i do to make my period lighter other than birth control?
- Ask a doctor a question free online
- What can i do to clear my sinuses?
- For nail fungus what can i use other than pills
- What could cause stopped up sinuses and clogged ears with no mucus?
- I have been sick and my ears stopped up now i am better but my ears still feel the same what can i do to get my ears to open back up
- Talk to a head and neck surgeon online for free